# SDR SWAA2024111447725

- Difficulty date: October 12, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 58,079 hours, 34,971 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 BETWEEN S-5L T S-6L FWD GALLEY AND LAV 2024-634332<[01] PERFORMED REPAIR ON FRAME BS 312 BETWEEN S-5L TO S-6L FWD GALLEY AND LAV IAW EA M-22-153-0124 ?SEE INDIVIDUAL SIGN OFF BELOW?.;[02] CERTIFIED CORRECTIVE ACTION STEP 1
